{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,12,19]],"date-time":"2025-12-19T15:25:41Z","timestamp":1766157941757},"reference-count":0,"publisher":"Informa UK Limited","license":[{"start":{"date-parts":[[2016,2,1]],"date-time":"2016-02-01T00:00:00Z","timestamp":1454284800000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc\/3.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["NDT"],"DOI":"10.2147\/ndt.s98694","type":"journal-article","created":{"date-parts":[[2016,2,26]],"date-time":"2016-02-26T01:01:09Z","timestamp":1456448469000},"page":"497","source":"Crossref","is-referenced-by-count":8,"title":["Tetrabenazine-induced oculogyric crisis &amp;ndash; a rare complication in the treatment of Gilles de la Tourette syndrome"],"prefix":"10.2147","author":[{"given":"Piotr","family":"Janik","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Monika","family":"Figura","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"301","published-online":{"date-parts":[[2016,2]]},"container-title":["Neuropsychiatric Disease and Treatment"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.dovepress.com\/getfile.php?fileID=29162","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2016,10,30]],"date-time":"2016-10-30T22:33:26Z","timestamp":1477866806000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.dovepress.com\/tetrabenazine-induced-oculogyric-crisis-ndash-a-rare-complication-in-t-peer-reviewed-article-NDT"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2016,2]]},"references-count":0,"URL":"https:\/\/doi.org\/10.2147\/ndt.s98694","relation":{},"ISSN":["1178-2021"],"issn-type":[{"value":"1178-2021","type":"electronic"}],"subject":[],"published":{"date-parts":[[2016,2]]}}}